Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Heavy vaginal bleeding, stomach pain, nausea, weakness post colonoscopy and endoscopy, not on periods due. Reason?

Hi I had a colonoscopy and endoscopy done yesterday since I came home in the evening I have had heavy vaginal bleeding ,stomach pain,nausea and feel weak.I am not due my period till the beginning of February. I experienced a lot of pain during my procedure and they had to give me more sedation and a drip.I m getting a bit worried now,if anyone can give me advice I would be very grateful.
Asked On : Fri, 25 Jan 2013
Answers:  1 Views:  778
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General & Family Physician 's  Response
Hi, Thanks for using HCM.

Since after procedure you have severe bleeding there may be some internal injury during procedure. But since you are getting vaginal bleeding and had colonoscopy, these two are entirely different tract and since the date you are referring is also confusing now keep track of your pulse rate, consult your doctor for examination and management.
Hope I answered your question. Feel free to ask me if you have any further queries.
Wish you good health. Take care.

Dr. Lohit
Answered: Thu, 11 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor